# SDR SWAA2024092330990

- Difficulty date: August 26, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H A/C BAY 663 ANGLE HAS A POTENTIAL CRACK.<[01] HFEC VERIFIED CRACK PER 737 NDT 51-00-00 PART 6; PROCEDURE 23;[02] REMOVED ALL FASTENERS COMMON TO 663 ANGLE FOR REPLACEMENT PER SRM 51-40-02.;[03] MATCH DRILLED AND DEBURRED UPPER L/H 663 VAPOR BEERIER ANGLE PER SRM 51-40-02.;[04] 3. DAVID BASTIAN (TECHNICIAN); 04-SEP-2024 15:08 UTC MATCH DRILLED AND DEBURRED UPPER L/H 663 VAPOR BEERIER ANGLE PER SRM 51-40-02. C/W RII INSPSECTION. OK TO CONTINUE WITH INSTALL.;[05] INSTALLED AND DOMED SEALED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER SRM 51-40-02 AND AMM 28-11-00;[06] VERIFIED WORK ACCOMPLISHED IN STEP 5 ABOVE.;[07] OK TO INSTALL U' CHANNEL; STRAP FILLER; GUSSET AND 2EA CLIPS AT B;S 663 LBL 45 THRU LBL70.;[08] OK TO INSTALL U' CHANNEL; STRAP FILLER; GUSSET AND 2EA CLIPS AT B;S 663 LBL 45 THRU LBL70;[09] INSTALLED RIVETS COMMON TO ?U' CHANNEL; STRAP FILLER; GUSSET AT B;S 663 LBL 45 THRU LBL70 PER SRM 51-40-02;[10] RII INSP C/W ON 'U' CHANNEL; STRAP FILLER; GUSSET AT B;S 663 LBL 45 THRU LBL70. IAW SRM 51-40-02.;[11] REMOVED AND REPLACED L/H A/C BAY 663 'L' ANGLE IAW SRM 51-40-02.;[12] C/W RII INSPECTION.
